MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6106
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: estimated date.
 
Event or Problem Description
According to the available information, the pediatric catheters broke off on two occasions right at the portion where the catheter bag connector and the shaft of the catheter meets.It broke off in the patient and patient had to be taken to theatre for removal.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and one other complaint on the lot number 9429228 on the same defect ((b)(4)).According to the investigation performed quality databases was checked and reveal no anomaly in relation to the described defect.On 2nd september, we receive one used sample.We have only received the connector part, the cut is clean and no trace of tape is present on the sample.The root cause was probably due to a lack of securisation.
 
Event or Problem Description

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20191536
Report Number9610711-2024-00243
Device Sequence Number7002790
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public3600040126844
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6106
Device Lot Number9429228_AA61061002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown